# SDR P5CA2022093000188

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 7,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091025
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT L1 DOOR BROKE OFF.( CHECKED AND DEFERRED AFT EMERGENCY LT DOOR 1L LENS BROKEN IAW MEL 33-51-01 CAT C DUE TO 09OCT22, PLACARD INSTALLED. MCC NOTIFIED. TRANSFERRED TO MDDR #172438. 0045Z MJS.  /     /  SUBJ EXIT IND LT ASSY REPLACED AND LT CHKD O.K. AMM 33-51-01 DMI CLEARED AND PLACARD REMOVED  T/I 1527Z SB  /  P/N OFF   /    )
